Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications of the semisimple splitting


Author: Richard Tolimieri
Journal: Bull. Amer. Math. Soc. 77 (1971), 275-280
MSC (1970): Primary 2050; Secondary 2048, 1450
DOI: https://doi.org/10.1090/S0002-9904-1971-12718-0
MathSciNet review: 0272942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and L. Green, G-induced flows, Amer. J. Math. 88 (1966), 43-60. MR 33 #7456. MR 199308
  • 2. L. Auslander and J. Brezin, Almost algebraic Lie algebras, J. Algebra 8 (1968), 295-313. MR 37 #344. MR 224745
  • 3. R. Tolimieri, Foundations of solvable Lie groups, J. Algebra (to appear). MR 294564
  • 4. G. D. Mostow, Factor spaces of solvable groups, Ann. of Math. (2) 60 (1954), 1-27. MR 15, 853. MR 61611
  • 5. A. Mal'cev, On a class of homogeneous spaces, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32; English Transl., Amer. Math. Soc. Transl. (1) 9 (1962), 276-307. MR 10, 507. MR 28842
  • 6. L. Auslander and M. Auslander, Solvable Lie groups and locally euclidean Riemann spaces, Proc. Amer. Math. Soc. 8 (1958), 933-941. MR 21 #2021. MR 103240
  • 7. L. Auslander, Solvable Lie groups acting on nilmanifolds, Amer. J. Math. 82 (1960), 653-660. MR 23 #A241. MR 122909
  • 8. L. Auslander, On a problem of Phillip Hall, Ann. of Math. (2) 86 (1967), 112-116. MR 36 #1540. MR 218454
  • 9. G. Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. 38 (1937).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2050, 2048, 1450

Retrieve articles in all journals with MSC (1970): 2050, 2048, 1450


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12718-0

American Mathematical Society